Alert archive / Utah / Special Weather Statements in 2015
Special Weather Statement, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this special weather statement at Aug 7, 2015, 11:52 PM MDT for Washington County, Utah. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2015, 11:52 PM MDT (05:52 UTC)
- Expired
- Aug 8, 2015, 12:15 AM MDT
- In force
- 23 min
- Issued by
- NWS Salt Lake City, UT
County Washington County, UT
The radar
The Cedar City radar (KICX), 58 km from the middle of the area, began a volume at 05:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 5.9 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 534 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1328 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
237 WWUS85 KSLC 080552 SPSSLC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1152 PM MDT FRI AUG 7 2015 UTZ019-020-518-080615- UTAH'S DIXIE AND ZION NATIONAL PARK UT-SOUTH CENTRAL UTAH UT- SOUTHERN UTAH MOUNTAINS UT- 1152 PM MDT FRI AUG 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KANE AND SOUTHEASTERN WASHINGTON COUNTIES UNTIL 1215 AM MDT... AT 1151 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES WEST OF COLORADO CITY...MOVING NORTHEAST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... SOUTHERN ZION NATIONAL PARK...HILDALE...SPRINGDALE...ROCKVILLE AND CORAL PINK SAND DUNES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3700 11297 3701 11336 3736 11286 3703 11265 TIME...MOT...LOC 0551Z 238DEG 22KT 3703 11315 $$ MCONGER
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this special weather statement went out at Aug 7, 9:59 PM MDT, 1 hour 53 minutes earlier.
Area forecast discussion, Aug 7, 9:59 PM MDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 959 PM MDT FRI AUG 7 2015 .SYNOPSIS...LOW PRESSURE WILL MOVE EAST NORTHEAST ACROSS NORTHERN UTAH EARLY SATURDAY...FOLLOWED BY THE RETURN OF HIGH PRESSURE ALOFT BEGINNING SUNDAY. MOISTURE IS EXPECTED TO RETURN TO THE REGION BY MIDWEEK. && .DISCUSSION...WATER VAPOR LOOP SHOWS A CLOSED LOW OVER NORTH CENTRAL NEVADA. AMDAR 400-250MB WIND OBSERVATIONS SHOW A 75-100KT SOUTHWESTERLY JET FROM SOUTHERN CALIFORNIA INTO THE NORTHERN ROCKIES. A CYCLONIC JET OF 100-125KT WAS LOCATED OVER THE NORTHERN ROCKIES. GOES/GPS/RAP/00Z SLC RAOB INDICATE THE PRECIPITABLE WATER VALUE RANGES BETWEEN 0.25"-0.50" MOUNTAINS...TO 0.80"-1.30" ACROSS MOST VALLEYS. RAP TAKES THE CLOSED LOW FROM NORTH CENTRAL NEVADA INTO SOUTHERN IDAHO OVERNIGHT. WHILE WATER VAPOR LOOP SHOWS A PRONOUNCED DRY SLOT HAS PENETRATED CENTRAL UTAH FROM THE SOUTHWEST...THERE IS STILL ENOUGH INSTABILITY TO ACCOUNT FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS OVERNIGHT. THE MAJORITY OF THESE WILL BE ACROSS THE NORTH CLOSER TO THE AFOREMENTIONED FEATURE. PLEASE REFER TO OUR LSR AND PNS FOR SEVERE WIND REPORTS AND TODAYS RAINFALL REPORTS. && .PREVIOUS DISCUSSION...MONSOONAL MOISTURE HAS SURGED INTO THE FORECAST AREA THIS AFTERNOON IN SOUTHWEST FLOW AHEAD OF AN APPROACHING PACIFIC STORM SYSTEM. SATELLITE DERIVED PWS INDICATE VALUES IN EXCESS OF 1.0 INCH ACROSS MUCH OF THE STATE...WITH THE DEEPEST MOISTURE OVER SOUTHERN UTAH WHERE COVERAGE OF SHOWERS AND THUNDERSTORMS IS GREATEST. CONVECTION HAS BEEN SLOW TO DEVELOP OVER MUCH OF NORTHERN UTAH GIVEN THE CLOUD COVER...BUT EXPECT COVERAGE OF SHOWERS AND THUNDERSTORMS TO ONLY INCREASE DURING THE LATE AFTERNOON AND EVENING HOURS. POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS EXISTS GIVEN GOOD LIFT AND JET SUPPORT. BEST DYNAMICS WILL BE OVER WESTERN UTAH AS THE TROUGH APPROACHES. THE SYSTEM IS PROGGED TO MOVE ACROSS NORTHERN UTAH OVERNIGHT...ALLOWING PRECIPITATION TO BECOME MORE WIDESPREAD AS DRIER AIR MOVES INTO SOUTHERN UTAH. DURING THE DAY SATURDAY...CONVECTION WILL BE CONFINED TO NORTHERN UTAH AND WILL BE MORE SCATTERED IN NATURE AS DRIER AND MORE STABLE AIR MOVES INTO CENTRAL AND SOUTHERN UTAH. WEAK HIGH PRESSURE IS EXPECTED TO MOVE BACK OVER THE FORECAST AREA FOR SUNDAY. A FAIRLY ROBUST TROUGH IS EXPECTED TO APPROACH THE PACIFIC NORTHWEST COAST LATE SUNDAY AND SLOWLY MOVE SOUTHWARD ALONG THE COAST THROUGH THE EARLY PORTION OF NEXT WEEK. THIS WILL HELP TO BRING ANOTHER MOISTURE SURGE TO PORTIONS OF SOUTHERN AND EASTERN UTAH BY TUESDAY AFTERNOON. EXPECT A DAILY THREAT OF SHOWERS AND THUNDERSTORMS AS THIS MOISTURE REMAINS ACROSS THE REGION THROUGH AT LEAST FRIDAY. && .FIRE WEATHER...MONSOONAL MOISTURE REMAINS OVER THE DISTRICT THIS AFTERNOON...RESULTING IN WIDESPREAD RAINFALL ACROSS SOUTHERN UTAH. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER UTAH THROUGH THIS EVENING. THE FOCUS WILL SHIFT TO NORTHERN UTAH DURING THE OVERNIGHT HOURS AS A PACIFIC TROUGH MOVES ACROSS THE AREA AND DRIER AIR STARTS TO MOVE INTO SOUTHERN UTAH. SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN A THREAT OVER NORTHERN UTAH TOMORROW AS CENTRAL AND SOUTHERN UTAH REMAIN DRY. HIGH PRESSURE WILL MOVE ACROSS THE DISTRICT BY SUNDAY...RESULTING IN A DRY AND GENERALLY STABLE AIRMASS FOR EARLY NEXT WEEK. && .AVIATION...SHOWERS WILL LIKELY IMPACT THE SLC TERMINAL BETWEEN 04Z AND 06Z...WITH A 20 PERCENT CHANCE OF A LIGHTNING STRIKE WITHIN 5 MILES OF THE TERMINAL. THESE SHOWERS AND THUNDERSTORMS COULD PRODUCE GUSTY ERRATIC WINDS...WITH A MOST LIKELY DIRECTION OF SOUTHERLY AS THE STRONGER STORMS PASS OVER UTAH COUNTY. AFTER THIS ROUND OF SHOWERS PASSES...THERE IS STILL A 30 PERCENT CHANCE THAT SHOWERS COULD IMPACT THE TERMINAL BETWEEN 06Z AND 18Z. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && PUBLIC...ROGOWSKI/TRAPHAGAN/KRUSE FIRE WEATHER...TRAPHAGAN AVIATION...SCHOENING FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Aug 7, 9:45 PM MDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 945 PM MDT FRI AUG 7 2015 UTZ001>016-019>021-517-518-WYZ021-091300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 945 PM MDT FRI AUG 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TONIGHT SHOWERS AND STORMS WILL DECREASE IN AREAL COVERAGE LATE THIS EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL EXIST ACROSS CENTRAL AND SOUTHERN UTAH DURING THE AFTERNOON AND EARLY EVENING HOURS ON SATURDAY. HIGH PRESSURE ALOFT WILL RETURN TO THE REGION BEGINNING SUNDAY. THIS HIGH PRESSURE WILL SIGNAL THE BEGINNING OF A WARMING/DRYING EARLY IN THE UPCOMING WEEK. MOISTURE COULD RETURN FROM THE SOUTH BY MIDWEEK...WITH SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS MAINLY SOUTHERN UTAH WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Local storm report, Aug 7, 7:18 PM MDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
718 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND GST 2 WSW SALT LAKE CITY 40.77N 111.96W
08/07/2015 M63 MPH SALT LAKE UT ASOS
SALT LAKE INTERNATIONAL AIRPORT
&&
MPSLocal storm report, Aug 7, 7:25 PM MDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
725 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM TSTM WND GST 1 SW FARMINGTON 40.98N 111.90W
08/07/2015 M65 MPH DAVIS UT MESONET
&&
MPSLocal storm report, Aug 7, 7:35 PM MDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
735 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST 1 SSW FARMINGTON 40.98N 111.90W
08/07/2015 M61.00 MPH DAVIS UT MESONET
0715 PM TSTM WND GST 7 WNW WEST WARREN 41.30N 112.27W
08/07/2015 M62.00 MPH WEBER UT MESONET
GREAT SALT LAKE MINERALS
0720 PM TSTM WND GST 5 NNW BOUNTIFUL 40.95N 111.89W
08/07/2015 M60.00 MPH DAVIS UT MESONET
CENTERVILLE UDOT SENSOR
0720 PM NON-TSTM WND GST 4 NW BOUNTIFUL 40.91N 111.92W
08/07/2015 M59.00 MPH DAVIS UT MESONET
LEGACY PARKWAY
0720 PM TSTM WND GST 5 NNE HOLLADAY 40.73N 111.77W
08/07/2015 M64.00 MPH SALT LAKE UT MESONET
PARLEYS CANYON AT QUARRY
&&
MPSLocal storm report, Aug 7, 7:54 PM MDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
754 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST 11 ESE BOUNTIFUL 40.83N 111.65W
08/07/2015 M80 MPH MORGAN UT MESONET
SR-65 AT BIG MOUNTAIN PASS
&&
MPSLocal storm report, Aug 7, 8:48 PM MDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
848 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND GST 2 SSW WENDOVER 40.72N 114.04W
08/07/2015 M79.00 MPH TOOELE UT AWOS
WENDOVER AWOS
0440 PM TSTM WND GST 21 SE WENDOVER 40.52N 113.75W
08/07/2015 M63.00 MPH TOOELE UT MESONET
NORTH SALT FLATS SENSOR DPG25
0445 PM TSTM WND GST 21 SE WENDOVER 40.52N 113.75W
08/07/2015 M68.00 MPH TOOELE UT MESONET
NORTH SALT FLATS SENSOR DPG25
0455 PM TSTM WND GST 23 NE IBAPAH 40.28N 113.70W
08/07/2015 M61.00 MPH TOOELE UT MESONET
WEST SALT FLATS SENSOR DPG26
0515 PM TSTM WND GST 21 SSW KNOLLS 40.45N 113.47W
08/07/2015 M69.00 MPH TOOELE UT MESONET
WEST OF WILDCAT MOUNTAIN SENSOR DPG24
0520 PM TSTM WND GST 12 W KNOLLS 40.73N 113.50W
08/07/2015 M62.00 MPH TOOELE UT MESONET
0520 PM TSTM WND GST 10 W KNOLLS 40.73N 113.47W
08/07/2015 M62.00 MPH TOOELE UT MESONET
I-80 SENSOR
0520 PM TSTM WND GST 26 ENE CALLAO 40.11N 113.31W
08/07/2015 M79.00 MPH TOOELE UT MESONET
WEST GRANITE
0540 PM TSTM WND GST 18 W DUGWAY 40.24N 113.09W
08/07/2015 M60.00 MPH TOOELE UT MESONET
PLAYA STATION
0555 PM TSTM WND GST 13 WNW DUGWAY 40.28N 112.98W
08/07/2015 M59.00 MPH TOOELE UT MESONET
LOWER CEDAR MTN
0558 PM TSTM WND GST 6 SSE CLIVE 40.60N 113.02W
08/07/2015 M60.00 MPH TOOELE UT MESONET
ARAGONITE RAWS
0600 PM TSTM WND GST 13 SW DUGWAY 40.12N 112.95W
08/07/2015 M64.00 MPH TOOELE UT MESONET
CAMEL BACK MOUNTAIN
0600 PM TSTM WND GST 15 NNE KNOLLS 40.91N 113.15W
08/07/2015 M59.00 MPH TOOELE UT MESONET
DIDDLE KNOLL
0620 PM TSTM WND GST 10 ESE DELLE 40.73N 112.59W
08/07/2015 M64.00 MPH TOOELE UT MESONET
PORTABLE RWIS SITE
0630 PM TSTM WND GST 10 S LAKESIDE 41.06N 112.89W
08/07/2015 M76.00 MPH BOX ELDER UT MESONET
LAKESIDE MOUNTAIN
0630 PM TSTM WND GST 11 SSW LAKESIDE 41.05N 112.94W
08/07/2015 M66.00 MPH BOX ELDER UT MESONET
UTTR OASIS COMPOUND
0640 PM TSTM WND GST 4 NNE STANSBURY PARK 40.69N 112.26W
08/07/2015 M76.00 MPH TOOELE UT MESONET
LAKE POINT I-80 SENSOR
0645 PM TSTM WND GST 5 NE VERNON 40.13N 112.38W
08/07/2015 M60.00 MPH TOOELE UT MESONET
0645 PM TSTM WND GST 18 ESE LAKESIDE 41.07N 112.59W
08/07/2015 M60.00 MPH BOX ELDER UT MESONET
HAT ISLAND
0649 PM TSTM WND GST 5 NE LAKE PT 40.73N 112.21W
08/07/2015 M65.00 MPH SALT LAKE UT MESONET
GREAT SALT LAKE MARINA
0653 PM TSTM WND GST 2 WSW SALT LAKE CITY 40.77N 111.96W
08/07/2015 M63.00 MPH SALT LAKE UT ASOS
SALT LAKE INTERNATIONAL AIRPORT
0710 PM TSTM WND GST 4 E SALT LAKE CITY 40.77N 111.85W
08/07/2015 M58.00 MPH SALT LAKE UT MESONET
0715 PM TSTM WND GST 1 SSW FARMINGTON 40.98N 111.90W
08/07/2015 M61.00 MPH DAVIS UT MESONET
0715 PM TSTM WND GST 7 WNW WEST WARREN 41.30N 112.27W
08/07/2015 M62.00 MPH WEBER UT MESONET
GREAT SALT LAKE MINERALS
0720 PM TSTM WND GST 5 NNW BOUNTIFUL 40.95N 111.89W
08/07/2015 M60.00 MPH DAVIS UT MESONET
CENTERVILLE UDOT SENSOR
0720 PM TSTM WND GST 5 NNE HOLLADAY 40.73N 111.77W
08/07/2015 M64.00 MPH SALT LAKE UT MESONET
PARLEYS CANYON AT QUARRY
0720 PM TSTM WND DMG SALT LAKE CITY 40.78N 111.93W
08/07/2015 SALT LAKE UT BROADCAST MEDIA
*** 2 INJ *** FINISH LINE STRUCTURE AT TOUR OF UTAH BIKE
RACE COLLAPSED INJURING 2 PEOPLE.
0720 PM NON-TSTM WND GST 4 NW BOUNTIFUL 40.91N 111.92W
08/07/2015 M59.00 MPH DAVIS UT MESONET
LEGACY PARKWAY
0721 PM TSTM WND GST 1 SW FARMINGTON 40.98N 111.90W
08/07/2015 M65.00 MPH DAVIS UT MESONET
0740 PM TSTM WND GST 11 ESE BOUNTIFUL 40.83N 111.65W
08/07/2015 M80.00 MPH MORGAN UT MESONET
SR-65 AT BIG MOUNTAIN PASS
0745 PM TSTM WND GST 5 ESE OGDEN 41.20N 111.88W
08/07/2015 M61.00 MPH WEBER UT MESONET
&&
MPSSpecial weather statement, Aug 7, 11:52 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1152 PM MDT FRI AUG 7 2015 UTZ019-020-518-080615- UTAH'S DIXIE AND ZION NATIONAL PARK UT-SOUTH CENTRAL UTAH UT- SOUTHERN UTAH MOUNTAINS UT- 1152 PM MDT FRI AUG 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KANE AND SOUTHEASTERN WASHINGTON COUNTIES UNTIL 1215 AM MDT... AT 1151 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES WEST OF COLORADO CITY...MOVING NORTHEAST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... SOUTHERN ZION NATIONAL PARK...HILDALE...SPRINGDALE...ROCKVILLE AND CORAL PINK SAND DUNES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3700 11297 3701 11336 3736 11286 3703 11265 TIME...MOT...LOC 0551Z 238DEG 22KT 3703 11315 MCONGER
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 6:15 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Tooele, Weber | 90 min |
| Aug 7, 6:35 PM MDT | Severe Thunderstorm Warning | SLC | Salt Lake | 85 min |
| Aug 7, 7:18 PM MDT | Severe Thunderstorm Warning | SLC | Morgan, Summit, Weber | 87 min |
| Aug 7, 8:10 PM MDT | Severe Thunderstorm Warning | SLC | Rich, Summit | 70 min |
Nearby
Special Weather Statements in Utah, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.